# SDR F3LA200300185

- Difficulty date: December 19, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N306FL
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- Aircraft time: 21,103 hours, 9,980 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Part number: S417T40127
- Part serial: 175462
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED SEAT 7 ABC OXYGEN CANISTER DISCHARGED.  REPLACED OXYGEN GENERATOR CANISTER PER MM 35-22-11, PAGE 201, STEPS 1-3 AND MM 35-22-11, PAGE 401, STEPS 1-3.
